Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 26, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 2, 2018, 9:10 AM EDT for Davidson County, Guilford County, Randolph County, North Carolina. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2018, 9:10 AM EDT (13:10 UTC)
- Expired
- Aug 2, 2018, 3:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 119 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:45 AM EDT | FLASH FLOOD | 1 Nw Welcome, NC | KEPLEY CRAVER AVENUE CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted.
645
WGUS52 KRAH 021310
FFWRAH
NCC057-081-151-021545-
/O.NEW.KRAH.FF.W.0026.180802T1310Z-180802T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
910 AM EDT THU AUG 2 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Northern Davidson County in central North Carolina...
Northwestern Randolph County in central North Carolina...
Central Guilford County in central North Carolina...
* Until 1145 AM EDT
* At 909 AM EDT, Doppler radar indicated slow moving thunderstorms
producing flooding across the warned area. Up to two inches of
rain has already fallen. Flash flooding is expected to begin
shortly. Cecil Rd at Welcome-Arcadia Rd is currently closed due to
high water.
* Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Archdale,
Summerfield, Trinity, Jamestown, Lake Jeanette Marina and
Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3589 8041 3589 8037 3594 8038 3598 8034
3596 8003 3625 7987 3624 7958 3580 7996
3584 8039 3587 8039 3588 8042
$$
HAINES5 follow-up statements
449
WGUS72 KRAH 021355
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
955 AM EDT THU AUG 2 2018
NCC057-081-151-021545-
/O.CON.KRAH.FF.W.0026.000000T0000Z-180802T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson NC-Randolph NC-Guilford NC-
955 AM EDT THU AUG 2 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR
NORTHERN DAVIDSON...NORTHWESTERN RANDOLPH AND CENTRAL GUILFORD
COUNTIES...
At 953 AM EDT, the public reported Kepley Craver Avenue closed due
to high water. Cecil Rd at Welcome-Arcadia Rd is also currently
closed due to high water. Up to two inches of rain has already
fallen across the warned area.
Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Archdale,
Summerfield, Trinity, Jamestown, Lake Jeanette Marina and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 3589 8041 3589 8037 3594 8038 3598 8034
3596 8003 3625 7987 3624 7958 3580 7996
3584 8039 3587 8039 3588 8042
$$
HAINES342
WGUS52 KRAH 021538
FFWRAH
NCC057-081-151-021645-
/O.EXT.KRAH.FF.W.0026.000000T0000Z-180802T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1138 AM EDT THU AUG 2 2018
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Northern Davidson County in central North Carolina...
Northwestern Randolph County in central North Carolina...
Central Guilford County in central North Carolina...
* Until 1245 PM EDT
* At 1137 AM EDT, the public reported heavy rain across the warned
area. Up to two inches of rain has already fallen. Flash flooding
is already occurring. Davidson county has reported high water on
area roadways is falling, but Reedy Fork at Oak Ridge is now in
flood.
* Some locations that will experience flooding include...
Greensboro, High Point, Lexington, Thomasville, Archdale,
Summerfield, Trinity, Jamestown, Lake Jeanette Marina and
Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3589 8041 3589 8037 3594 8038 3598 8034
3596 8003 3625 7987 3624 7958 3580 7996
3584 8039 3587 8039 3588 8042
$$
HAINES819 WGUS72 KRAH 021550 FFSRAH Flash Flood Statement National Weather Service Raleigh NC 1150 AM EDT THU AUG 2 2018 NCC057-151-021554- /O.CAN.KRAH.FF.W.0026.000000T0000Z-180802T1645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Davidson NC-Randolph NC- 1150 AM EDT THU AUG 2 2018 ...THE FLASH FLOOD WARNING FOR NORTHERN DAVIDSON AND NORTHWESTERN RANDOLPH COUNTIES IS CANCELLED... High water is subsiding across area roadways. Please continue to heed any remaining road closures. LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987 $$ NCC081-021645- /O.CON.KRAH.FF.W.0026.000000T0000Z-180802T1645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Guilford NC- 1150 AM EDT THU AUG 2 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR NORTH CENTRAL GUILFORD COUNTY... At 1144 AM EDT, the Reedy Fork gauge at Oak Ridge is now in flood. Up to three inches of rain has already fallen. Flash flooding is occurring. Some locations that will experience flooding include... Greensboro, Summerfield, Lake Jeanette Marina, Lake Brandt, Lake Townsend and Haw River State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Do not drive your vehicle into areas where water covers the road. && LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987 $$ HAINES
570 WGUS52 KRAH 021636 FFWRAH NCC081-021815- /O.EXT.KRAH.FF.W.0026.000000T0000Z-180802T1815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Raleigh NC 1236 PM EDT THU AUG 2 2018 The National Weather Service in Raleigh has extended the * Flash Flood Warning for... North central Guilford County in central North Carolina... * Until 215 PM EDT * At 1234 PM EDT, the Reedy Fork gauge at Oak Ridge remains in flood. Flash flooding is occurring. * Some locations that will experience flooding include... Greensboro, Summerfield, Lake Jeanette Marina, Lake Brandt, Lake Townsend and Haw River State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987 $$ HAINES
458 WGUS52 KRAH 021809 FFWRAH NCC081-021915- /O.EXT.KRAH.FF.W.0026.000000T0000Z-180802T1915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Raleigh NC 209 PM EDT THU AUG 2 2018 The National Weather Service in Raleigh has extended the * Flash Flood Warning for... North central Guilford County in central North Carolina... * Until 315 PM EDT * At 207 PM EDT, the Reedy Fork gauge at Oak Ridge remains in flood. Flash flooding is occurring. * Some locations that will experience flooding include... Greensboro, Summerfield, Lake Jeanette Marina, Lake Brandt, Lake Townsend and Haw River State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && LAT...LON 3624 7972 3613 7975 3614 7993 3625 7987 $$ HAINES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:25 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Aug 2, 6:25 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 625 AM EDT Thu Aug 2 2018 .SYNOPSIS... A wet and humid atmosphere combined with a series of disturbances passing overhead will maintain clusters of showers and thunderstorms with heavy rain across central NC through Friday. Upper level high pressure will then build into the area from the east, bringing slightly drier air for the weekend. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 335 AM Thursday... Overall pattern is largely unchanged from yesterday, with troughing to our west and a deep ridge to our east keeping a SSW flow of high- PW air into NC. The column has dried a bit over E NC in the last 12- 18 hrs, but blended TPW imagery shows 1.8-2.2" values just upstream over FL/GA and S AL, poised to surge into the area. Mechanisms to force ascent persist, including upper divergence both over W NC (associated with the narrow jet from the Mid South across S Quebec to the Labrador Sea) and over the E (on the periphery of a cyclonic feature tracking along the edge of the Atlantic ridge, W then N over coastal NC through tonight). Mid level perturbations will continue to track to the NNE over the W half of NC through tonight, with one prominent wave passing through late tonight. And low level flow will remain confluent from the SSE and S, accelerating just aloft (925- 850 mb) tonight. All of this supports high pops again today, starting a bit earlier than yesterday given the lingering instability and minimal CINH this morning. Pops will peak at likely to categorical, with the projected deep warm layer and high PW flux pointing to locally heavy rainfall, especially over the NW CWA where terrain upglide contributions to lift will be felt. Will leave the flash flood watch as is for now, focused on the areas that have seen 1-3" of rain in the last 24 hours. Lift mechanisms will persist through tonight, and we should see at least scattered coverage continue through the night, as indicated by the HREF output. Expect highs in the low-mid 80s, except some upper 80s SE where a little more sunshine will be seen this morning. Lows tonight 70-75. -GIH && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 415 AM Thursday... We will finally start to see a break in this pattern on Fri. The trough to our W will tilt and lift NE, as the Atlantic ridge begins to build in from the E. Steering flow will veer to a more SW direction, with an uptick in heights aloft, serving to kick the track of mid level waves to our NW. This will also reduce deep layer shear over central NC, and at the surface, low level flow will veer slightly so as to draw in less Atlantic-source air. But the low level flow will remain confluent, with still-notable components from the Atlantic and Gulf, moderate CAPE during the day, and the PW will remain near or over 2", so we'll still see numerous showers and storms with the potential for locally heavy rain and gusty winds. One more day of highs in the low-mid 80s, under mostly cloudy skies, before the heat starts gearing back up. Expect lows of 69-73 with pops slipping to low chance overnight as ascent quiets across the area. -GIH && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 315 AM Thursday... The Atlantic subtropical ridge builds west on Saturday and Sunday with a west to east oriented ridge axis centered near KCHS on Sunday afternoon with heights of 595dm. Precipitable water values on Saturday will range from 1.8 in the west to 2.1 in the east with PW values dropping a bit on Sunday. The air mass across central NC will be weak to moderately unstable during the afternoon and evening with frictional convergence near the coast, convergence near a weak Piedmont trough and differential heating in the mountains leading to widely scattered thunderstorms. Highs will range in the mid 80s to around 90 over the weekend with lows in the lower 70s. The upper level ridge shifts further west early next week with the ridge becoming centered over the southern Plains by Wednesday. A short wave trough in the westerly flow aloft moves across the Mid Atlantic and Carolinas on Monday and with some forcing for ascent and cooler air aloft, thunderstorm chances increase a bit. The flow aloft becomes more northwesterly on Tuesday with disturbances aloft supporting convective chances in the 30-40% range. Upper-level heights fall on Wednesday ahead of a stronger short wave trough that arrives in the OH Valley late in the day. The stronger flow aloft should support a more prominent Piedmont trough on Wednesday which will allow for an increase in convective coverage. Low level thickness values increase next week supporting highs in the upper 80s to lower 90s with some guidance even suggesting a couple of degrees hotter on Tuesday and Wednesday. -Blaes && .AVIATION /12Z THURSDAY THROUGH MONDAY/... As of 625 AM Thursday... Sub-VFR conditions will be the rule across central NC through much of this morning, with some improvement in the early afternoon before more showers/storms fill in. MVFR to IFR conditions (mainly IFR cigs with VFR to MVFR vsbys) will hold at all sites through mid morning, followed by slow improvement to MVFR then VFR from late morning through early afternoon. While isolated showers/storms are possible anytime this morning, particularly at INT/GSO, activity will really start to fill in across central NC from late morning through the afternoon. RDU/RWI/FAY should see the greatest coverage (and, accordingly, the greater frequency of storm-proximity sub-VFR conditions) from late morning through mid afternoon, with the W Piedmont (GSO/INT) seeing the greatest coverage from mid afternoon through mid evening. The coverage and intensity of storms may start to decrease a bit after nightfall, but storms will linger areawide through the night. VFR conditions will remain dominant tonight, although a period of MVFR cigs is expected to develop after 06z. Looking beyond 12z Fri, unsettled weather will continue through Fri, with a similar cycle of late-night/early-morning MVFR conditions followed by a slow rise to VFR by noon, scattered to numerous showers in the afternoon and early evening, followed by a trend back down to MVFR to IFR by midnight. Mid level ridging building in from the east Sat/Sun should result in a decrease in showers/storms as well as improved aviation conditions lasting into Mon. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for NCZ021>023-038- 039-073. && SYNOPSIS...RAH NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Blaes AVIATION...Hartfield
Hazardous weather outlook, Aug 2, 4:00 AM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 400 AM EDT Thu Aug 2 2018 NCZ007>011-024>028-040>043-074>078-083>086-088-089-030900- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Montgomery-Moore-Lee-Harnett- Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 400 AM EDT Thu Aug 2 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Locally heavy downpours are possible today and tonight. This may lead to standing water and flooding of creeks and ditches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chance for locally heavy rainfall will continue into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, although spotters are encouraged to report excessive rainfall measurements to the National Weather Service. NCZ021>023-038-039-073-030900- Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly- 400 AM EDT Thu Aug 2 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 2, 6:43 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
643 AM EDT THU AUG 2 2018
NCZ021-022-038-039-021215-
Guilford NC-Forsyth NC-Randolph NC-Davidson NC-
643 AM EDT THU AUG 2 2018
...AN AREA OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL
AFFECT FORSYTH... DAVIDSON...RANDOLPH AND GUILFORD COUNTIES UNTIL
815 AM EDT...
At 640 AM EDT, Doppler radar was tracking a couple of areas of
showers and thunderstorms across the Triad, near Stokesdale, Colfax,
Arcadia, and Asheboro, moving northeast at 30 mph.
Heavy rain and minor flooding is possible with this storm. Locally
heavy rain will quickly reduce visibility and result in an
accumulation of water on roadways, standing water in low lying
areas, and minor flooding of creeks, streams, and areas of poor
drainage.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3611 8051 3614 8044 3626 8045 3624 7953
3551 7965 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3583 8049 3584 8039
3588 8042 3589 8037 3596 8038 3599 8042
3601 8042 3606 8046 3604 8049 3606 8051
TIME...MOT...LOC 1040Z 207DEG 25KT 3587 8031
BLAESLocal storm report, Aug 2, 8:48 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
848 AM EDT THU AUG 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLASH FLOOD 4 SSW SEDGE GARDEN 36.03N 80.16W
08/02/2018 FORSYTH NC LAW ENFORCEMENT
GUMTREE RD NEAR NC-109 CLOSED DUE TO HIGH
WATER. TIME ESTIMATED FROM RADAR.
&&
BAHLocal storm report, Aug 2, 8:54 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
854 AM EDT THU AUG 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM FLASH FLOOD 1 WNW WELCOME 35.91N 80.27W
08/02/2018 DAVIDSON NC LAW ENFORCEMENT
WELCOME- ARCADIA RD AND CECIL RD CLOSED DUE
TO HIGH WATER.
&&
BAHLocal storm report, Aug 2, 9:05 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 AM EDT THU AUG 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 3 SSE SEDGE GARDEN 36.05N 80.12W
08/02/2018 FORSYTH NC BROADCAST MEDIA
HIGH POINT RD AND UNION CROSS RD CLOSED.
TIME ESTIMATED FROM RADAR.
&&
BAHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | RAH | Alamance | 67 min |
| Aug 1, 9:43 PM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph, Stanly | 3 hr |
| Aug 1, 10:20 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more | 46 hr |
| Aug 2, 6:43 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 92 min |
| Aug 2, 7:29 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Aug 2, 8:15 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 7 hr |
| Aug 2, 11:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 3 hr |
| Aug 2, 11:56 AM EDT | Special Weather Statement | RAH | Granville, Person | 49 min |
| Aug 2, 12:12 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Aug 2, 12:18 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 117 min |
| Aug 2, 12:47 PM EDT | Special Weather Statement | RAH | Durham, Orange | 43 min |
| Aug 2, 1:10 PM EDT | Special Weather Statement | RAH | Granville, Person | 50 min |
| Aug 2, 1:31 PM EDT | Special Weather Statement | RAH | Cumberland | 44 min |
| Aug 2, 1:33 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 42 min |
| Aug 2, 1:52 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore, Randolph | 77 min |
| Aug 2, 1:55 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 50 min |
| Aug 2, 1:58 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 47 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 2, 2:03 PM EDT | Areal Flood Advisory | RAH | Guilford | 92 min |
| Aug 2, 2:04 PM EDT | Special Weather Statement | RAH | Durham | 56 min |
| Aug 2, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson | 34 min |
| Aug 2, 2:28 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| Aug 2, 2:30 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 60 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | RAH | Moore | 58 min |
| Aug 2, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 41 min |
| Aug 2, 2:43 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Wake | 2 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 27 min |
| Aug 2, 2:50 PM EDT | Special Weather Statement | RAH | Granville, Vance | 55 min |
| Aug 2, 2:52 PM EDT | Special Weather Statement | RAH | Wake | 53 min |
| Aug 2, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 47 min |
| Aug 2, 3:05 PM EDT | Special Weather Statement | RAH | Wake | 55 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Montgomery, Moore, Richmond | 112 min |
| Aug 2, 3:09 PM EDT | Special Weather Statement | RAH | Wake | 51 min |
| Aug 2, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 24 min |
| Aug 2, 3:14 PM EDT | Special Weather Statement | RAH | Lee, Moore, Richmond | 61 min |
| Aug 2, 3:22 PM EDT | Special Weather Statement | RAH | Nash | 38 min |
| Aug 2, 3:32 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Aug 2, 3:32 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Wake | 43 min |
| Aug 2, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 51 min |
| Aug 2, 3:44 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 61 min |
| Aug 2, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 44 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Aug 2, 3:56 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Aug 2, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Aug 2, 4:06 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth | 6 hr |
| Aug 2, 4:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 35 min |
| Aug 2, 4:11 PM EDT | Flash Flood Warning | RAH | Stanly | 3 hr |
| Aug 2, 4:16 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 93 min |
| Aug 2, 4:33 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 27 min |
| Aug 2, 4:37 PM EDT | Special Weather Statement | RAH | Warren | 23 min |
| Aug 2, 4:42 PM EDT | Special Weather Statement | RAH | Montgomery | 48 min |
| Aug 2, 5:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Aug 2, 5:10 PM EDT | Special Weather Statement | RAH | Guilford | 65 min |
| Aug 2, 5:24 PM EDT | Special Weather Statement | RAH | Davidson | 51 min |
| Aug 2, 5:47 PM EDT | Flash Flood Warning | RAH | Guilford, Randolph | 3 hr |
| Aug 2, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 41 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.